MathSciNet Relay Station
MathSciNet bibliographic data
MR849052 (88b:14014) 14F05
Drezet, J.-M. Fibrés exceptionnels et suite spectrale de Beilinson généralisée sur ${\bf P}\sb 2({\bf C})$. (French) [Exceptional bundles and the generalized Beĭlinson spectral sequence over ${\bf P}\sb 2({\bf C})$] Math. Ann. 275 (1986), no. 1, 25–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement